MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381137
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent arterial catheterization for invasive blood pressure monitoring.One day after catheter placement, on (b)(6), significant bleeding was observed at the puncture site.During dressing change, a damaged arterial puncture needle with blood leakage was discovered.Medical staff immediately removed the arterial catheter and applied pressure to the site, with no adverse consequences.Subsequently, non-invasive blood pressure monitoring was initiated.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: during the analysis of this complaint, the batch history, non-conformity records, and corrective maintenance logs were reviewed.No records or evidence were found that could be related to this occurrence.Additionally, this complaint does not include samples or photos for analysis, making it impossible to confirm the reported defect.Due to the lack of objective evidence, it was not possible to determine the root cause of this complaint.

Brand Name
ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24188996
Report Number1710034-2026-00065
Device Sequence Number9850817
Product Code FOZ
UDI-Device Identifier00382903811373
UDI-Public(01)00382903811373(11)241220(17)291130(10)4327478
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381137
Device Lot Number4327478
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown